# SDR USAA960752

- Difficulty date: November 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N237US
- Make and model: Boeing 737201
- Aircraft serial: 22353
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 379
- Part time: 41,590 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-3 CHECK VISUAL INSPECTION, FOUND 1.25 INCH CRACK WL 148.5 LBL 4, BS 279 SKIN.  INSTALLED EXT DOUBELR WT ADDED 9.4 LBS AT BS 279, REPAIRED PER TR 53-30-4.  (M)
